# SDR UIEA2020100402160

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102227
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, CORROSION ON SHEAR TIE AFT SIDE STA 742 BETWEEN S33L-32L.  FOUND CORRODED AREA ON FWD CARGO BILGE AREA SHEAR TIE STA 742 BETWEEN STR 33L TO 32L WITH MATERIAL LOSS 100% TO BE OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-2.  REMOVED AND INSTALLED NEW SHEAR TIE P/N 140T2102-227 P/O FS2006954, IAW B767 SRM 51-40-02 AND DWG 143T1214 REV E.
